English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Higher Toda brackets and Massey products

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234972

Blanc,  David
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Baues_Higher Toda_oa_2016.pdf
(Any fulltext), 424KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., Blanc, D., & Gondhali, S. (2016). Higher Toda brackets and Massey products. Journal of Homotopy and Related Structures, 11(4), 643-677. doi:10.1007/s40062-016-0157-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0DCA-B
Abstract
There is no abstract available